# SDR HALA2016021000071

- Difficulty date: February 10, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E WS 504, UPPER AFT END OF RIB IS CRACKED.  REMOVED LT WING RIB AT BS 504, IAW SRM 51-40-02-0G-0 AND REPLACED RIB WITH FABRICATED REPLACEMENT RIB AT WING L/E BS 504 UPPER AFT RIB IAW SRM 51-40-02.
